# SDR USAA2013081500002

- Difficulty date: August 12, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 42,268 hours, 15,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228400800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND CORROSION ON FLOOR SUPPORT BETWEEN FR65 TO FR67, -Y765.  REPLACED FLOOR SUPPORT IAW SRM 53-41-15, 51-44-11 & 51-42-11.
